# SDR YENA2021101900680

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 40,898 hours, 26,548 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT #349, BOS-SAV. #1 FA REPORTED BRIEF ENCOUNTER WITH SMOKE DESCENDING FOR LANDING IN THE MIDDLE PART OF CABIN. ; PERFORMED FIM TASK 21-20-00-810-801-A THERE IS NO EVIDENCE OF SMOKE AT THIS TIME AC IS OK FOR SVC.
